# SDR UPS00831586

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STA 280 FRAME HAS HEAVY CORROSION BETWEEN 35L TO 35R UNDER FLANGE.  REPAIRED IAW SRM 53-2-0 FIG 23.
